Table of Contents
ISRN Mathematical Physics
Volume 2012 (2012), Article ID 407940, 19 pages
http://dx.doi.org/10.5402/2012/407940
Research Article

On Strong Solutions of Regularized Model of a Viscoelastic Medium with Variable Boundary

Department of Mathematics, Voronezh State University, Universitetskaya pl., 1, Voronezh 394 000, Russia

Received 29 September 2011; Accepted 19 October 2011

Academic Editor: Y. Xu

Copyright © 2012 Vladimir Orlov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vladimir Orlov, “On Strong Solutions of Regularized Model of a Viscoelastic Medium with Variable Boundary,” ISRN Mathematical Physics, vol. 2012, Article ID 407940, 19 pages, 2012. doi:10.5402/2012/407940